# SDR HAIHEEA9454

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CS
- Make and model: Braero HS125700A
- Aircraft serial: NA0212
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: BK185R280A
- Condition: Sticks
- Location: Cockpit Itt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITT INDICATOR STICKS AT 400.
